# SDR HEEA0013547

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 214175379103
- Condition: Failed
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY LIGHT COMES ON IN FLIGHT.  BATTERY CHARGER DEFECTIVE
